Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

191 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Having Nausea after sex

I am a a overweight man with Diabetes and High blood pressure. Lately I have been have Nausea and vomiting after sex. I am very scared,. What could be happening. I went to my doctor yesterday and was told my sugars were too high and it causing some problems. My oral meds aren t working well so I have to make sure my meds get reviewed. Also increase in exercise will help. Thanks for all of your answers.
Sat, 12 Dec 2009
Report Abuse
Question is related to
Diseases and Conditions ,   ,  
  User's Response
's  Response
Sounds like your pushing the envelope for endurance man! You should roll over on your back and let her ride YOU! Let her do all the work.
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi, i m 22 years old. My period was on 2 feb and i had sex after 14 days of my periods that is on 15 feb, i found also yeast infection soon after sex from the other day. . And i cured on yeast infection by consulting doctor tat is by oral medication. . But i missed my periods . . N after four week of sex tat is on 16 march i m suffering from vomiting like nusea. .i will do the test but still want to know from you. Is this sign of pregnancy.??

doctor1 MD

I ovulated two weeks ago, and also had sex the day before and the day after. I ve just started my period, but for the last two weeks I have been experiencing nausea constipation excessive sleepiness and this burning feeling in my entire abdomen. Am I pregnant? Or is something else going on?

doctor1 MD

Hi I am 30 yes old and I had my last periods on 16th july. I had sex on 27th July. . Right after 3 or 4 days I am feeling very pukish.. and I feel this any time of the day.. but it doesn t stay for long.. After 6th I feel very weak and dizzy Ness. . May I know the reason why...

Recent questions on  Nausea

doctor1 MD

Hello, Since Monday i have been feeling sick, have a sore lower back, feel dizzy a lot of the time and have been crying a lot for no reason. I am due on my period this week i don t think i could be pregnant as i have been taking the pill . My periods usually are no cause for concern at all. I still have an appetite and have been eating well when the nausea settles down, it doesn t take long for it to come back though. Do you know what this could be? Should i go see a doctor? Thank you Becky

doctor1 MD

Hi. I am 20, female with the height of 1.66m and weighing at 66kg. For the past two weeks, I had a low intake of food because everytime after I ate, I feel nausea . Recently, the nausea got worst. At times, I had constipation and at times, I had diarrhea . Also, at certain irregular times of the day, in the middle of my chest , I will feel sudden tightness for seconds. Also, abdominal tightness. Lastly, I am always feeling giddy nowadays. I do have gastric pain at times too. What s wrong?

doctor1 MD

My stool was like a tan color with mucus like stuff. I am lactose intolerant so not sure if that is part of it, since I had consumed a lot of dairy prior to that, with the use of Lactaid pills. Then a few days later it switched to diarrhea on and off with my stomach hurting and nausea. Now the diarrhea has stopped but my stools are still very soft, but very dark in color. What do you think this means?? Help!

doctor1 MD

My son is 14 and has chronic diarrhea . I know is lactose intolerant but the diarrhea is pretty much every day. He also has bouts of nausea . About once a month he will wake me out of a dead sleep at night and say he feels like he is going to throw up. I m so frustrated and don t know what to do. I always think its the flu , but I know that can t be every month. Please help!

doctor1 MD

pristiq desvenlafaxine 100 mg and sandomigran 500 mcg what side effects can there be

doctor1 MD

I have diverticulitis attack at the moment. I have pain and nausea . What can I eat or drink?

doctor1 MD

I am taking 4mg of naltrexone at night . It has started to strenghthen me. I have the coxsackie virus. I have taken LDN for two months. I am concerned about side effects in the future. I have had the virus for 18 years and each time it erupts it...